Normal view MARC view ISBD view

The Jacobson radical of a group algebra / Michael I. Rosen

Auteur principal : Rosen, Michael Ira, 1938-, AuteurType de document : ArticleLangue : anglais.Pays : Etats Unis.Éditeur : Waltham : Brandeis University, [1965?]Description : 1 vol. (8 p.) ; 28 cmISBN : s.n..Bibliographie : Bibliogr..Sujet MSC : 16N20, Associative rings and algebras -- Radicals and radical properties of rings, Jacobson radical, quasimultiplication
20C07, Group theory and generalizations -- Representation theory of groups, Group rings of infinite groups and their modules
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
16 ROS (Browse shelf) Available 03120-01

paru dans Mich. Math. J. 13, 477-480 (1966)

Bibliogr.

There are no comments for this item.

Log in to your account to post a comment.